Heat flow of p-harmonic maps with values into spheres.
Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 25-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__215_1_174597,
author = {Y. Chen and M.-C. Hong and N. Hungerb\"uhler},
title = {Heat flow of p-harmonic maps with values into spheres.},
journal = {Mathematische Zeitschrift},
pages = {25--36},
year = {1994},
volume = {215},
number = {1},
zbl = {0793.53049},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174597/}
}
Y. Chen; M.-C. Hong; N. Hungerbühler. Heat flow of p-harmonic maps with values into spheres.. Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 25-36. http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174597/